# SDR CHQA200800148

- Difficulty date: July 16, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7399
- Engine: Ge CF343B1
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6229336400
- Part serial: 1631
- Condition: Failed
- Location: Ahrs
- Part time: 18,057 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5577, IAH TO CRP.  DURING CLIMB THE CREW REPORTED THAT THE FIRST OFFICER`S ATTITUDE AND HEADING REFERENCE DATA DISAPPEARED WHEN THE AUTO-PILOT WAS ENGAGED.  THE ACFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND FAULT CODES FOR BOTH THE NR 2 AHRS COMPUTER AND NR 2 FCC CARD ON THE MDC.  BOTH WERE REPLACED AND NO FURTHER FAULTS WERE NOTED.  (S)
